# SDR HKGA201906250008

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12020659501
- Condition: Gouged
- Location: Frm 19
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED A GOUGE ON THE AFT SIDE OF FRAME 19 IAW CPM 51-14-02 REV 10.  CONFIRMED CRACK FREE IN AFFECTED AREA IAW NDIM 51-00-03 REV 3. TREATED AND PRIMED AFFECTED AREA IAW CPM 51-21-04 REV 4.
